Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (9): 3170-3174    DOI: 10.1088/1674-1056/17/9/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conformal invariance and conserved quantity of Hamilton systems
Mei Feng-Xianga, Cai Jian-Leb, Luo Shao-Kaic
a College of Science, Beijing Institute of Technology, Beijing 100081, China; b College of Science, Hangzhou Normal University, Hangzhou 310018, China;College of Science, Beijing Institute of Technology, Beijing 100081, China; c Institute of Mathematical Mechanics and Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn